Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 57, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 10, 2015, 4:57 PM CDT for Bosque County, Hill County, Texas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 4:57 PM CDT (21:57 UTC)
- Expired
- May 10, 2015, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bosque County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 83 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:08 PM CDT | HAIL 1 | Meridian, TX | QUARTER SIZE HAIL IN MERIDIAN. |
| May 10, 5:28 PM CDT | TSTM WND DMG | 5 Nw Clifton, TX | BARN WAS DAMAGED ON ROUTE 6 BETWEEN CLIFTON AND MERIDIAN. |
| May 10, 5:28 PM CDT | TSTM WND GST 70 | 7 Nw Laguna Park, TX | TREES UPROOTED NEAR LAKE WHITNEY. ESTIMATED 70 TO 80 MPH WINDS |
| May 10, 5:28 PM CDT | HAIL 1.75 | 5 Nw Clifton, TX | HAIL UP TO THE SIZE OF GOLF BALLS REPORTED BETWEEN MERIDIAN AND CLIFTON ON ROUTE 6. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
155
WFUS54 KFWD 102157
TORFWD
TXC035-217-102245-
/O.NEW.KFWD.TO.W.0057.150510T2157Z-150510T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN HILL COUNTY IN CENTRAL TEXAS...
CENTRAL BOSQUE COUNTY IN CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 456 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MERIDIAN STATE PARK...OR NEAR CLIFTON...
MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CLIFTON AROUND 510 PM CDT.
LAKE WHITNEY STATE PARK AROUND 540 PM CDT.
WHITNEY AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
AQUILLA AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3171 9766 3181 9775 3192 9773 3217 9744
3184 9715
TIME...MOT...LOC 2156Z 247DEG 25KT 3180 9769
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGH1 follow-up statement
147
WWUS54 KFWD 102215
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT SUN MAY 10 2015
TXC035-217-102245-
/O.CON.KFWD.TO.W.0057.000000T0000Z-150510T2245Z/
HILL TX-BOSQUE TX-
515 PM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN HILL AND NORTHEASTERN BOSQUE COUNTIES...
AT 514 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CLIFTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WHITNEY AND LAKE WHITNEY STATE PARK AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
AQUILLA AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3173 9757 3181 9766 3196 9768 3217 9744
3184 9715
TIME...MOT...LOC 2214Z 246DEG 24KT 3184 9757
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 3:19 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 10, 3:19 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT SUN MAY 10 2015 .DISCUSSION... ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .AVIATION... /ISSUED 106 PM CDT SUN MAY 10 2015/ THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0 10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED. THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO AND CONTINUE THROUGH MUCH OF THE EVENING. THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST. WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE MONDAY. EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 70 20 20 40 50 WACO, TX 65 82 57 72 60 / 80 40 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 70 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 80 20 10 40 50 DALLAS, TX 62 80 57 73 59 / 80 20 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 40 40 40 50 TEMPLE, TX 66 84 58 69 62 / 80 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 50 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 79/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 3:55 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLASH FLOOD KRUM 33.27N 97.25W
05/10/2015 DENTON TX AMATEUR RADIO
HIGH WATER RESCUE IN KRUMLocal storm report, May 10, 4:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FUNNEL CLOUD 2 W BELLS 33.45N 96.45W
05/10/2015 GRAYSON TX TRAINED SPOTTER
FUNNEL ALONOG HIGHWAY 82 W OF BELLSLocal storm report, May 10, 4:15 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLASH FLOOD 5 NW SHERMAN 33.68N 96.63W
05/10/2015 GRAYSON TX TRAINED SPOTTER
POST OAK CK FLOODING ROADS NEAR SHERMAN AIRPORTLocal storm report, May 10, 4:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TORNADO 3 SW CRANFILLS GAP 31.74N 97.87W
05/10/2015 BOSQUE TX PUBLIC
PUBLIC REPORT OF A BRIEF TORNADO BETWEEN CRANFILLS GAP
AND JONESBOROLocal storm report, May 10, 4:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 6 E DENISON 33.75N 96.45W
05/10/2015 GRAYSON TX TRAINED SPOTTER
POWERLINES DOWN AND TREES SNAPPED NEAR CARPENTER'S BLUFF
ON S BANK OF RED RIVERSpecial weather statement, May 10, 4:57 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT SUN MAY 10 2015
TXZ091-092-102245-
MONTAGUE TX-COOKE TX-
457 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE AND NORTHWESTERN COOKE
COUNTIES UNTIL 545 PM CDT...
AT 456 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 14 MILES SOUTHEAST OF NOCONA...MOVING NORTHEAST AT 30
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3390 9758 3390 9755 3392 9751 3391 9746
3389 9745 3384 9746 3382 9743 3382 9737
3388 9733 3386 9733 3389 9731 3387 9728
3386 9726 3343 9748 3344 9797 3394 9760
TIME...MOT...LOC 2156Z 202DEG 25KT 3364 9755
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.